| Model Number |
TIGHTROPE ® II BTB WITH DEPLOYING SUTURE |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
05/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during an acl reconstruction surgery something snapped once the graft had been passed and button flipped and seated and the toggle of the graft was brought further into the femoral socket.Upon assessment, the button had snapped off and the tightrope loop was just one strand.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening/tensioning.